# SDR 7GMB1153101220161

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 4,036 hours, 3,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 14553085419
- Part serial: NSN
- Condition: Loose
- Part time: 4,036 hours, 3,233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL180, THE CREW BEGAN TO NOTICE ODD ODOR IN THE COCKPIT AND THE CABIN, WITH THIN HAZE/SMOKE VISIBLE. THE CREW STARTED A DESCENT AND THE HAZE/SMOKE DISSIPATED. THE CREW TURNED BACK AND MADE AN UNSCHEDULED LANDING AT THE DEPARTURE AIRPORT. THE AIRCRAFT LANDED SAFELY. MAINTENANCE INVESTIGATED AND IT WAS FOUND THAT B-NUT ON SERVO TUBE ASSY ON THE Y-DUCT ON RIGHT PACK BAY WAS LOOSE AND LEAKING AND THE INSULATION WAS MELTED. INSPECTED THE PACK BAY AND SURROUNDING AREA, NO FURTHER DAMAGES WERE FOUND.
